ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Задача Штурма-Лиувилля со спектральным параметром λ в граничном условии

Авакян, В. А. (1979) Задача Штурма-Лиувилля со спектральным параметром λ в граничном условии. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 14 (2). pp. 91-106. ISSN 00002-3043

[img]
Preview
PDF
Download (3275Kb) | Preview
    Item Type: Article
    Additional Information: Շտուրմ-Լիուվիլի խնդիրը λ սպեկտրալ պարամետրով եզրային պայմանի մեջ։ The Shturm-Liouville problem with spectral parameter λ in the boundary condition.
    Uncontrolled Keywords: Ավագյան Վ. Հ., Avakian V. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Feb 2013 13:37
    Last Modified: 21 Feb 2013 13:37
    URI: http://mathematics.asj-oa.am/id/eprint/1648

    Actions (login required)

    View Item